Please use this identifier to cite or link to this item: https://hdl.handle.net/10216/130126
Title: Journal of Innovation Management - The International Journal on Multidisciplinary Approaches on Innovation | Volume 8 | Issue 3
Issue Date: 2020-10
URI: https://hdl.handle.net/10216/130126
Document Type: Artigo em Revista Científica Internacional
Rights: openAccess
Appears in Collections:FEUP - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
429035.pdfJournal of Innovation Management - The International Journal on Multidisciplinary Approaches on Innovation | Volume 8 | Issue 31.13 MBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.